MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
While onsite at the user facility, a steris installation specialist observed that user facility personnel were using a detergent during cycles which did not align with the detergent parameters set on their amsco 7052 hp washer/disinfector.It is unknown how many instruments were processed with this detergent.No report of injury.
 
Additional Manufacturer Narrative
It was observed that the user facility was using prolystica hp enzymatic automated detergent (php); however, the washer's detergent parameters, including the injection rate, were set for prolystica ultra concentrate hp enzymatic detergent (puc hp).Php is less concentrated than puc hp; therefore, php requires an injection rate of 4 ml/l, but the unit was set to the injection rate of puc hp, 0.8 ml/l.Instruments processed in the amsco 7052 hp washer/disinfector cannot be guaranteed as patient ready unless processed in accordance with the operator manual.The user facility is responsible for replacing the detergent when empty and verifying that the detergent and parameters used are aligned.The last steris preventive maintenance visit for the washers was completed in november 2025, at which time the detergent and parameters were aligned.The amsco 7052 hp washer/disinfector operator manual states, "if a chemical product is low or has run out, proceed as follows: 1.Install a new chemical container besides empty container to avoid dripping chemicals.2.Wearing appropriate personal protective equipment (ppe), remove pickup tube and low level sensor from empty container by pulling on pickup tube and its dust cover.3.Verify new chemical container label color matches pickup tubes color.4.Insert pickup tube assembly into new chemical container.Note: do not insert pickup into container without verifying it is for the proper application (refer to section 3.10, chemicals and cycles).5.Place new chemical container in place of the empty one.Safely discard empty container and chemistry residual." to resolve the issue, the user facility switched to the puc hp detergent.User facility personnel were counseled on the proper use and operation of the amsco 7052 hp washer/disinfector, specifically on verifying the detergent and parameters align.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24697986
Report Number9680353-2026-00013
Device Sequence Number10440118
Product Code MEC
UDI-Device Identifier00724995176594
UDI-Public(01)00724995176594(11)210410
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown